# SDR 20001214SH001

- Difficulty date: December 12, 2000
- Submitted: December 12, 2000
- Operation: General aviation
- Aircraft: N773TP
- Make and model: Beech B200
- Aircraft serial: BB1722
- Aircraft time: 183 hours, 245 cycles
- Engine: Pwa PT6A42
- System (JASC): 2400 · Electrical Power System
- Part: Harness
- Condition: Burned
- Location: Fuselage
- Part time: 183 hours, 245 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLE SPIRAL WRAP MELTED AND CHAFING AGAINST THE BRAKE DE-ICE HEAT LINE WHERE IT MAKES THE TURN TO COME INTO THE FORWARD INBOARD PART OF WHEELWELL AT WS 85, ACCESS PANEL NR  13 AS SEEN ON CHAP 12-20-00 PAGE 249, FIG. 205 OF MM.  (X)
